# SDR SWAA2020100211249

- Difficulty date: August 25, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 211AF AFT ATTACH FLANGE HAS A CRACK BS 270 LBL 8.5.  TRIMMED OUT DAMAGE AREA AT LATERAL INTERCOSTAL BS 270 LBL 8.5.  FABRICATED-1 REPAIR ANGLE MAT USED BAC 1490-2738 7075 T6.  FABRICATED-2 TAPERED FILLERS MAT USED 7075 T6 .063' AND INSTALLED REPAIR PARTS, PER REF RES NR 2016182-2 AND EA NO: 20-153-01600 REV IR.
